# SDR ASAA2014082408940

- Difficulty date: August 24, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,223 hours, 9,223 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 083C0919
- Condition: Failed
- Location: Cabin Temp
- Part time: 57,689 hours, 30,585 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK, AFT ZONE TEMP LIGHT CAME ON WHEN PRESSING THE RECALL.  LIGHT WENT OUT WHEN RESET.  ACFT GROUNDED.  PRESSED MASTER CAUTION RECALL.  NO AFT ZONE TEMP LIGHT OR PACK REF FIM 21-62 TASK 848.  PERFORMED BITE CK OF CONTROLLERS.  FOUND RT CONTROLLER LOGGED STANDBY PACK REF FIM 21-62, TASK 801.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE PROCEDURE AND NR 2 CONTROLLER STILL SHOWS CONTROLLER FAULT, STANDBY PACK, IAW FIM 21-62, 803.  REMOVED & REPLACED NR 2 TEMP CONTROLLER REF AMM 21-61-20-401,  OPS CK GOOD.
